Characterizations of univariate continuous distributions

W. Glänzel, G. G. Hamedani

Research output: Article

27 Citations (Scopus)

Abstract

Most of the well-known univariate continuous distributions are characterized based on a simple relationship between two truncated moments.

Original languageEnglish
Pages (from-to)83-118
Number of pages36
JournalStudia Scientiarum Mathematicarum Hungarica
Volume37
Issue number1-2
DOIs
Publication statusPublished - jan. 1 2001

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this